Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 171, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2005, 8:32 PM CDT for Chippewa County, Wisconsin. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2005, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 27, 2005, 9:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Chippewa County, WI
The radar
The La Crosse radar (KARX), 150 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:35 PM CDT | TSTM WND DMG | Bloomer, WI | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 280133
SVRMPX
WIC017-280230-
/O.NEW.KMPX.SV.W.0171.050628T0132Z-050628T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
832 PM CDT MON JUN 27 2005
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN
* UNTIL 930 PM CDT
* AT 828 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES
SOUTHWEST OF LADYSMITH TO 16 MILES NORTHEAST OF MENOMONIE...MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMER...
NEW AUBURN...
EAGLETON...
TILDEN...
CHIPPPEWA FALLS...
CORNELL...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 4529 9153 4521 9153 4518 9165 4499 9164
4491 9094 4528 9093
$$
MKMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 27, 3:15 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 315 PM CDT MON JUN 27 2005 .DISCUSSION... NICE LINE OF THUNDERSTORMS CURRENTLY FIRING MAINLY JUST N OF CWA ALONG SURFACE COLD FRONT WITH VORT AROUND AXN GIVING IT AN ASSIST. MORNING AND EARLY AFTERNOON CLOUDS AND SCATTERED PRECIPITATION HAVE SUPPRESSED CONVECTION IN MUCH OF S MN. HOWEVER STORMS DEVELOPING IN UNSTABLE AIRMASS IN IA IN BAND OF STRONGER LOW LEVEL WINDS SHOULD LIFT INTO S MN. ALSO SEEING A BAND OF ELEVATED CONVECTION DEVELOPING ACROSS THE TC METRO AHEAD OF MID LEVEL TROF. MAY STILL SEE SOME DEVELOPMENT FARTHER WEST IN SW MN NEAR COLD FRONT NEXT COUPLE HOURS ONCE SUBSIDENCE IN WAKE OF VORT WEAKENS. VERY SIGNIFICANT DIFFERENCES BETWEEN NAM AND GFS NEXT COUPLE DAYS IN HANDING OF PRECIPITATION EVENTS. BOTH HAVE TRENDED TOWARD INCREASED PRECIP CHANCES FOR S MN INTO WI ON TUESDAY. GFS HOWEVER APPREARS TOO WET WITH TOO STRONG OF A SHORT WAVE MOVING ACROSS AREA. SIGNIFICANT DIFFERENCES FOR WED/THURSDAY AS WELL WITH NAM 6 TO 12 HOURS FASTER. GFS BRINGS ACROSS A STRONGER AND SLOWER UPPER TROF ACROSS THE NORTHERN TIER OF STATES. WENT MORE WITH THE GFS TIMING NOT BRINGING PRECP INTO EASTERN AREAS TIL AFTN. && LONGER TERM...THURSDAY NIGHT THROUGH MONDAY RUNNING WITH THE DGEX DUE TO ETA/NAMS PLACEMENT OF CUT OFF LOW JUST OFF SOUTHERN CA COAST AND SUBTROPICAL RIDGE EXTENDING INTO GREAT LAKES REGION. MUCH OF EXTENDED LOOKED GOOD EXCEPT FOR DRY SAT PERIOD. WITH POTENT SURFACE LOW PRESSURE ACROSS CENTRAL GREAT PLAINS DURING THE DAY ON SATURDAY...AND PROTRUDING WARM FRONTAL BOUNDARY OVER MUCH OF CWA...DECIDED BETTER PART OF VALOR WAS TO INCLUDE CHANCE T-STORMS THIS REGION FOR MAJORITY OF SAT. GOOD CHUNK OF FA IN RIGHT REAR QUAD OF 80KT JET MAX SAT/12Z-18Z. ISENTROPIC OMEGA IN THE 40 TO 50 RANGE...COUPLED WITH 10 TO 30 MB COND PRESSURE DEFICTS AT THE 310K LEVEL SHOULD ALSO BE NOTED. DGEX THEN SPLITS SURFACE FEATURE OVR DAKOTAS INTO TWO SYSTEMS...ONE OVR NORTHERN MN AND THE OTHER OVR KANSAS BY 00Z MON. COLD FRONT PASSES MUCH OF AREA OF RESPONSIBILITY DURING DAY ON MONDAY...WITH ANOTHER SUMMER 50H RIDGE BUILDING IN ITS WAKE BY TUES MORNING. RIDGE WILL BUILD DRAMATICALLY INTO MID WEEK EFFECTIVELY SHUTTING DOWN PCPN CHANCES ACROSS FA TUE-THU. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. &&
Hazardous weather outlook, Jun 27, 5:32 AM CDT, 15 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 532 AM CDT MON JUN 27 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-281100- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 532 AM CDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST TODAY INTO THIS EVENING...AS A COLD FRONT PUSHES INTO WESTERN MINNESOTA BY AFTERNOON. AREAS UNDER THE GREATEST RISK OF SEVERE WEATHER...WOULD GENERALLY BE EAST OF A LINE FROM ABOUT LITTLE FALLS TO REDWOOD FALLS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A VIGOROUS STORM SYSTEM IS STILL EXPECTED TO MOVE THROUGH THE NORTHERN PLAINS BEGINNING LATE TUESDAY NIGHT INTO WEDNESDAY. THIS WILL BRING ANOTHER ROUND OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. STRONG TO SEVERE THUNDERSTORMS COULD ENTER PARTS OF WEST CENTRAL OR SOUTHWEST MINNESOTA LATE TUESDAY NIGHT...AND THEN CONTINUE ACROSS THE REST OF SOUTHERN MINNESOTA...AND POSSIBLY WESTERN WISCONSIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. JPR
In the hours before
Local storm report, Jun 27, 7:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
727 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST OSCEOLA 45.32N 92.70W
06/27/2005 59 MPH POLK WI AWOS
&&
AJZLocal storm report, Jun 27, 7:35 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 S WATKINS 45.27N 94.41W
06/27/2005 1.50 INCH MEEKER MN PUBLIC
0420 PM HAIL KIMBALL 45.31N 94.30W
06/27/2005 0.75 INCH STEARNS MN AMATEUR RADIO
0422 PM HAIL WOOD LAKE 44.65N 95.53W
06/27/2005 0.88 INCH YELLOW MEDICINE MN STORM CHASER
0435 PM HAIL 3 S WATKINS 45.27N 94.41W
06/27/2005 0.75 INCH MEEKER MN PUBLIC
HAIL BEGAN AS 1.5 INCH HAIL AT 410 PM AND TAPERED OFF TO
0.75 INCH HAIL BY 435 PM. HAILED FOR 25 MINUTES.
0445 PM HAIL 1 W FAIRHAVEN 45.32N 94.23W
06/27/2005 0.88 INCH STEARNS MN PUBLIC
0503 PM HAIL SOUTH HAVEN 45.29N 94.22W
06/27/2005 0.88 INCH WRIGHT MN AMATEUR RADIO
0512 PM HAIL BECKER 45.37N 93.87W
06/27/2005 0.75 INCH SHERBURNE MN AMATEUR RADIO
0527 PM HAIL ROBBINSDALE 45.03N 93.33W
06/27/2005 1.00 INCH HENNEPIN MN AMATEUR RADIO
AT NORTH MEMORIAL HOSPITAL.
0537 PM TSTM WND DMG 5 N BIG LAKE 45.41N 93.75W
06/27/2005 SHERBURNE MN AMATEUR RADIO
18 INCH DIAMETER TREES DOWN.
0605 PM HAIL 3 E ALBERTVILLE 45.24N 93.60W
06/27/2005 0.75 INCH WRIGHT MN AMATEUR RADIO
IN OTSEGO.
0652 PM FLASH FLOOD COON RAPIDS 45.17N 93.31W
06/27/2005 ANOKA MN NWS EMPLOYEE
0652 PM HAIL 9 S WASECA 43.95N 93.50W
06/27/2005 0.75 INCH WASECA MN LAW ENFORCEMENT
0653 PM TSTM WND DMG CHISAGO CITY 45.37N 92.89W
06/27/2005 CHISAGO MN COUNTY OFFICIAL
POWER LINES DOWN, 1 INCH DIAMETER TREE LIMBS DOWN,
TRANSFORMER DOWN.
0658 PM TSTM WND GST OSCEOLA 45.32N 92.70W
06/27/2005 59 MPH POLK WI AWOS
0700 PM TORNADO 4 N WALDORF 43.99N 93.70W
06/27/2005 WASECA MN LAW ENFORCEMENT
BRIEFLY TOUCHED IN A CORNFIELD
0702 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN COUNTY OFFICIAL
TWO FOOT DIAMETER TREES FELLED ON THE CAMPUS OF ST. OLAF.
0705 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN TRAINED SPOTTER
2 INCH BRANCHES DOWN
0710 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN TRAINED SPOTTER
6 INCH TREE LIMBS SEVERED.
0716 PM TSTM WND GST FARMINGTON 44.66N 93.18W
06/27/2005 50 MPH DAKOTA MN NWS EMPLOYEE
ESTIMATED AT FAA FACILITY.
&&
AJZLocal storm report, Jun 27, 7:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL MANKATO 44.17N 93.99W
06/27/2005 0.75 INCH BLUE EARTH MN TRAINED SPOTTER
HAILED ONLY FOR A MINUTE.
0610 PM HAIL 3 NE GOOD THUNDER 44.04N 94.03W
06/27/2005 0.75 INCH BLUE EARTH MN TRAINED SPOTTER
HAILED FOR THREE MINUTES.
0533 PM HAIL HILLTOP 45.05N 93.25W
06/27/2005 1.00 INCH ANOKA MN PUBLIC
0655 PM HAIL 5 N WALDORF 44.01N 93.70W
06/27/2005 0.75 INCH WASECA MN AMATEUR RADIO
0728 PM HAIL 1 SE MINNEAPOLIS 44.95N 93.25W
06/27/2005 0.75 INCH HENNEPIN MN NWS EMPLOYEE
AT FORT SNELLING BALL FIELDS.
&&
TDKLocal storm report, Jun 27, 8:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND GST OSCEOLA 45.32N 92.70W
06/27/2005 59 MPH POLK WI AWOS
12 INCH DIAMETER TREE LIMB DOWNED IN OSCEOLA.
&&
TDKLocal storm report, Jun 27, 8:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
802 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 1 N RIVER FALLS 44.87N 92.62W
06/27/2005 ST. CROIX WI TRAINED SPOTTER
LARGE TREES DOWN ON NORTH SIDE OF CITY.
&&
TDKLocal storm report, Jun 27, 8:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 S WATKINS 45.27N 94.41W
06/27/2005 1.50 INCH MEEKER MN PUBLIC
0420 PM HAIL KIMBALL 45.31N 94.30W
06/27/2005 0.75 INCH STEARNS MN AMATEUR RADIO
0422 PM HAIL WOOD LAKE 44.65N 95.53W
06/27/2005 0.88 INCH YELLOW MEDICINE MN STORM CHASER
0435 PM HAIL 3 S WATKINS 45.27N 94.41W
06/27/2005 0.75 INCH MEEKER MN PUBLIC
HAIL BEGAN AS 1.5 INCH HAIL AT 410 PM AND TAPERED OFF TO
0.75 INCH HAIL BY 435 PM. HAILED FOR 25 MINUTES.
0445 PM HAIL 1 W FAIRHAVEN 45.32N 94.23W
06/27/2005 0.88 INCH STEARNS MN PUBLIC
0503 PM HAIL SOUTH HAVEN 45.29N 94.22W
06/27/2005 0.88 INCH WRIGHT MN AMATEUR RADIO
0512 PM HAIL BECKER 45.37N 93.87W
06/27/2005 0.75 INCH SHERBURNE MN AMATEUR RADIO
0527 PM HAIL ROBBINSDALE 45.03N 93.33W
06/27/2005 1.00 INCH HENNEPIN MN AMATEUR RADIO
AT NORTH MEMORIAL HOSPITAL.
0533 PM HAIL HILLTOP 45.05N 93.25W
06/27/2005 1.00 INCH ANOKA MN PUBLIC
0537 PM TSTM WND DMG 5 N BIG LAKE 45.41N 93.75W
06/27/2005 SHERBURNE MN AMATEUR RADIO
18 INCH DIAMETER TREES DOWN.
0600 PM HAIL MANKATO 44.17N 93.99W
06/27/2005 0.75 INCH BLUE EARTH MN TRAINED SPOTTER
HAILED ONLY FOR A MINUTE.
0605 PM HAIL 3 E ALBERTVILLE 45.24N 93.60W
06/27/2005 0.75 INCH WRIGHT MN AMATEUR RADIO
IN OTSEGO.
0610 PM HAIL 3 NE GOOD THUNDER 44.04N 94.03W
06/27/2005 0.75 INCH BLUE EARTH MN TRAINED SPOTTER
HAILED FOR THREE MINUTES.
0652 PM HAIL 9 S WASECA 43.95N 93.50W
06/27/2005 0.75 INCH WASECA MN LAW ENFORCEMENT
0652 PM FLASH FLOOD COON RAPIDS 45.17N 93.31W
06/27/2005 ANOKA MN NWS EMPLOYEE
0653 PM TSTM WND DMG CHISAGO CITY 45.37N 92.89W
06/27/2005 CHISAGO MN COUNTY OFFICIAL
POWER LINES DOWN, 1 INCH DIAMETER TREE LIMBS DOWN,
TRANSFORMER DOWN.
0655 PM HAIL 5 N WALDORF 44.01N 93.70W
06/27/2005 0.75 INCH WASECA MN AMATEUR RADIO
0658 PM TSTM WND GST OSCEOLA 45.32N 92.70W
06/27/2005 59 MPH POLK WI AWOS
12 INCH DIAMETER TREE LIMB DOWNED IN OSCEOLA.
0700 PM TORNADO 4 N WALDORF 43.99N 93.70W
06/27/2005 WASECA MN LAW ENFORCEMENT
BRIEFLY TOUCHED IN A CORNFIELD
0702 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN COUNTY OFFICIAL
TWO FOOT DIAMETER TREES FELLED ON THE CAMPUS OF ST. OLAF.
0705 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN TRAINED SPOTTER
2 INCH BRANCHES DOWN
0710 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
06/27/2005 RICE MN TRAINED SPOTTER
6 INCH TREE LIMBS SEVERED.
0728 PM HAIL 1 SE MINNEAPOLIS 44.95N 93.25W
06/27/2005 0.75 INCH HENNEPIN MN NWS EMPLOYEE
AT FORT SNELLING BALL FIELDS.
0750 PM TSTM WND DMG 1 N RIVER FALLS 44.87N 92.62W
06/27/2005 ST. CROIX WI TRAINED SPOTTER
LARGE TREES DOWN ON NORTH SIDE OF CITY.
&&
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:05 PM CDT | Tornado Warning | MPX | Polk | 25 min |
| Jun 27, 7:06 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 54 min |
| Jun 27, 7:25 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 50 min |
| Jun 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 60 min |
| Jun 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 46 min |
| Jun 27, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 57 min |
| Jun 27, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 62 min |
| Jun 27, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 64 min |
| Jun 27, 9:19 PM CDT | Severe Thunderstorm Warning | MPX | Pepin | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.